# SDR ZZDA2011955

- Difficulty date: November 11, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER ROW 1 FELL OFF.  REPLACED EXIT SIGN COVER M/M 33-60.
